# SDR CALA2024031800754

- Difficulty date: January 27, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N893UA
- Make and model: Airbus A319-132
- Aircraft serial: 2948
- Aircraft time: 46,973 hours, 24,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5347715322000
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL PLATE HAS CORROSION. REMOVED CORROSION IAW SRM 51-74-00, DEPTH 0.022", OUT OF LIMITS IAW SRM 51-41-49-283, REMOVED AND REPLACED DOOR SILL PLATE IAW S RM 51-42-11 AND SRM 51-72-11-911-002.
